# SDR SWAA071563

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 64,970 hours, 60,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LEFT WING INBOARD AFT T/E FLAP DISBONDED AT AFT EDGE.  REPAIRED FLAP PER SRM & BAC DRAWING.
